MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. CD HORIZON® SOLERA® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

WARSAW ORTHOPEDIC, INC. CD HORIZON® SOLERA® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 654000140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding an event which occurred post a clinical study (study id: (b)(4) l2-l5 interbody fusion procedure in a patient (patient id: (b)(6).Patient medical history: chronic pain, lower urinary tract infectious disease, obesity, primary osteoarthritis of left hip, scoliosis of lumbar spine, unspecified scoliosis type.Interventions: patient was hospitalized from on (b)(6) 2025 for wound irrigation and debridement.It was reported that patient had wound infection after surgery with specific symptoms of wound discharge and visible dehiscence causing wound irrigation and debridement procedure with hospitalization.No product malfunction reported.As per site related assessment, event was possibly related to device and causally related to study procedure.Mri was done which showed fluid collection and surgical wound infection.There were no further complications reported regarding the event.

Brand Name
CD HORIZON® SOLERA® SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23816012
Report Number1824199-2025-00098
Device Sequence Number13098986
Product Code NKB
UDI-Device Identifier00643169748439
UDI-Public00643169748439
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number654000140
Device Catalogue Number654000140
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight110 KG
Patient EthnicityNon Hispanic
Patient RaceWhite